Journal article, 2012
Some regularity results for the pseudospectral abscissa and pseudospectral radius of a matrix
SIAM Journal on Optimization, 22(2), pp. 281–285, 2012.
In brief
The pseudospectral abscissa and radius measure the robust stability of a matrix, and optimizing them requires knowing how regular they are as functions of the matrix. The paper proves they are locally Lipschitz and, more strongly, regular in the sense of nonsmooth analysis near the relevant points, which is what the convergence theory of nonsmooth optimization methods needs.
Cite
@article{gurbuzbalaban2012pseudospectral,
title = {Some regularity results for the pseudospectral abscissa and pseudospectral radius of a matrix},
author = {Mert Gürbüzbalaban and Michael L. Overton},
year = {2012},
journal = {SIAM Journal on Optimization},
volume = {22(2)},
pages = {281--285},
doi = {10.1137/110822840},
}Related paperson the same topics
Return to all publications, the research program, or the home page.